MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINERS 36MM (UHMWPE) +3MM

LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINERS 36MM (UHMWPE) +3MM
Model Number 1360.50.815
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to shoulder instability.Previous surgery is unknown, as well as complete product information of original implant.During revision the pre-existing smr reverse liner (pn (b)(4)), humeral extension +9mm (pn 1352.15.001), connector small (pn 1374.15.305) and glenosphere dia36mm (pn 1374.09.111) were removed and replaced with new connector, glenosphere eccentrical dia40mm (pn 1376.09.041), humeral extension and reverse liner retentive +6mm dia40mm (pn 1365.50.821), to increase the assembly thickness.Surgery was completed as intended.Patient is male, date of birth (b)(6) 1957.The event occurred in the united states.
 
Additional Manufacturer Narrative
Explanted device was discarded, therefore not available for identification and analysis.No review of manufacturing records can be performed since lot number is unknown.The manufacturer will submit a final report as soon as the investigation is completed.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE LINERS 36MM (UHMWPE) +3MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24813221
Report Number3008021110-2026-00169
Device Sequence Number9594215
Product Code PHX
UDI-Device Identifier08033390273602
UDI-Public8033390273602
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1360.50.815
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale